# SDR 2007FA0001036

- Difficulty date: November 8, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N93TX
- Make and model: Cessna 750
- Aircraft serial: 7500099
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC IN FLIGHT AND AT CRUISE ALTITUDE THE LT WINDSHIELD HEAT FAILED, A VISABLE SHORT OR ARCING AREA WAS SEEN, CONDITION OF UNIT MATCHED WITH SWITCH (OFF) 30 SEC LATER WINDSHIELD CRACKED IN A SPIDER WEB FASHION.  AC LANDED IN STL.  WINDSHIELD REPLACED BY SERVICE CENTER WITH A NEW STYLE WINDSHIELD PN 139731-1 (9914380-13).
